# SDR AU980560

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A4K
- System (JASC): 7414 · Magneto/Distributor
- Part: Bearing
- Part number: M3485
- Condition: Loose
- Location: Magneto
- Component: Slick, 4371
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO BEARING SPINNING IN PLATE.
